# SDR CA090729002

- Difficulty date: July 27, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Aircraft time: 32,055 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, THE FLIGHT CREW WAS UNABLE TO MOVE THE LANDING GEAR HANDLE TO RETRACT THE LANDING GEAR.  ACFT RETURNED TO THE POINT OF DEPARTURE.  MX FUNCTION CHECKED THE LANDING GEAR RETRACT SYS IAW THE ACFT MX DOCUMENTS AND WAS UNABLE TO DUPLICATE THE FAULT.   ACFT WAS RELEASED TO SERVICE WITH NO FURTHER FAULTS REPORTED.
